Confidence intervals for hidden Markov model parameters

I Visser, MEJ Raijmakers, PCM Molenaar

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)317-327
JournalBritish Journal of Mathematical and Statistical Psychology
Volume53
DOIs
Publication statusPublished - Nov 2000

Cite this

@article{bc9c071e41ad41c6ade6bc5abf87e976,
title = "Confidence intervals for hidden Markov model parameters",
author = "I Visser and MEJ Raijmakers and PCM Molenaar",
year = "2000",
month = "11",
doi = "10.1348/000711000159240",
language = "English",
volume = "53",
pages = "317--327",
journal = "British Journal of Mathematical and Statistical Psychology",
issn = "0007-1102",
publisher = "Wiley-Blackwell",

}

Confidence intervals for hidden Markov model parameters. / Visser, I; Raijmakers, MEJ; Molenaar, PCM.

In: British Journal of Mathematical and Statistical Psychology, Vol. 53, 11.2000, p. 317-327.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - Confidence intervals for hidden Markov model parameters

AU - Visser, I

AU - Raijmakers, MEJ

AU - Molenaar, PCM

PY - 2000/11

Y1 - 2000/11

U2 - 10.1348/000711000159240

DO - 10.1348/000711000159240

M3 - Article

VL - 53

SP - 317

EP - 327

JO - British Journal of Mathematical and Statistical Psychology

JF - British Journal of Mathematical and Statistical Psychology

SN - 0007-1102

ER -